# SDR DALA2025090706583

- Difficulty date: August 28, 2025
- Submitted: September 7, 2025
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 14,407 hours, 6,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FR 74 LBL 44 HAS EXCESSIVE CORROSION.   REPLACED SEAT TRACK AT FROM FR 61 TO FR 74 LBL IAW DWG PL C01342701 REV-G AND ASRP BD500-A-J51-42-21-00AAA-078A-A. (LP 1185005)
